Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Complete automorphism groups


Authors: Joan L. Dyer and Edward Formanek
Journal: Bull. Amer. Math. Soc. 81 (1975), 435-437
MSC (1970): Primary 20F55, 20E25; Secondary 20E05, 20E15, 20F15
MathSciNet review: 0357632
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20F55, 20E25, 20E05, 20E15, 20F15

Retrieve articles in all journals with MSC (1970): 20F55, 20E25, 20E05, 20E15, 20F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13776-1
PII: S 0002-9904(1975)13776-1